Superadditivity of the Jensen Integral Inequality with Applications

[thumbnail of mmn_472.pdf]
mmn_472.pdf - Published Version (306kB)
Restricted to Repository staff only

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2012) Superadditivity of the Jensen Integral Inequality with Applications. Miskolc Mathematical Notes, 13 (2). pp. 303-316. ISSN 1787-2405 (print) 1787-2413 (online)


The superadditivity and monotonicity of two functionals associated to the celebrated Jensen’s integral inequality for convex functions with applications for H¨older’s inequality and f -divergence measures in information theory are given. --Alternative title on publisher's page: 'Quasilinearity of the Jensen integral inequality with applications'

Item type Article
Official URL
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Current > Division/Research > College of Science and Engineering
Keywords ResPubID26152, Jensen’s inequality, Holder’s inequality, measurable functions, Lebesgue integral, divergence measures, f -divergence measures, inequalities
Citations in Scopus 3 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login